# SDR QXEA200300843

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 10,624 hours, 15,022 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Mfc
- Condition: Out Of Adjust
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2241, AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL PRIOR TO 70 KNOTS. PERFORMED ENGINE RIG IAW MTC 9720022. ADJUSTED NR 1 ENGINE MFC 1/16 OF A TURN COUNTERCLOCKWISE. AUTOFEATHER SYSTEM CHECKS GOOD. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
